Scaling of the Thue-Morse diffraction measure

Baake, M.; Grimm, U. and Nilsson, J. (2014). Scaling of the Thue-Morse diffraction measure. Acta Physica Polonica A, 126(2) pp. 431–434.



We revisit the well-known and much studied Riesz product representation of the Thue-Morse diffraction measure, which is also the maximal spectral measure for the corresponding dynamical spectrum in the complement of the pure point part. The known scaling relations are summarised, and some new findings are explained.

Viewing alternatives


Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions
No digital document available to download for this item

Item Actions